# SDR MWEA97401

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducer
- Part number: 80098717
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WINDSHR INOP LIGHT CAME ON ALONG WITH THE STALL INDICATION FAILURE LIGHT.  REMOVED AND REPLACED NR 1 AOA TRANSDUCER IAW SRM 34-14-00.
